Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treated for pelvic inflammatory disease, took antibiotic for it. Still hurts below navel around clitoris. Advise?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5625 Questions
hi,i was treated for pid,after i caught an infection swimming in a public pool.a culture and sensitivity test was done and i took antibiotics for it. its been 3 weeks,yet it still hurts just below my navel and around my
Posted Fri, 21 Jun 2013 in General Health
Answered by Dr. Aarti Abraham 1 hour later
Thanks for your query.
Please have a consultation with your gynecologist again.
Sometimes the infection fails to clear, and at times, it can recur.
It would help me if you provide details of the infection and the reports done, as well as the treatment taken.
Meanwhile, avoid allergic synthetic undergarments.
Avoid prolonged dampness and change undergarments frequently.
Avoid tampons, douches, medicated and perfumed cleansers, tissues, latex condoms etc.
Do not vigorously rub private parts - gently clean with lukewarm water.
Have yourself tested for diabetes and STDs.
Have a urine analysis done, in case there is a urinary tract infection lurking around.

Take care
Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor